메뉴 건너뛰기




Volumn 51, Issue 11-12, 1998, Pages 1445-1490

The dirichlet problem for singularly perturbed elliptic equations

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0032348339     PISSN: 00103640     EISSN: None     Source Type: Journal    
DOI: 10.1002/(sici)1097-0312(199811/12)51:11/12<1445::aid-cpa9>3.0.co;2-z     Document Type: Article
Times cited : (103)

References (18)
  • 1
  • 2
    • 0000611553 scopus 로고
    • The scalar-curvature problem on standard three-dimensional sphere
    • Bahri, A., and Coron, J.-M., The scalar-curvature problem on standard three-dimensional sphere, J. Funct. Anal. 95, 1991, pp. 106-172.
    • (1991) J. Funct. Anal. , vol.95 , pp. 106-172
    • Bahri, A.1    Coron, J.-M.2
  • 3
    • 0003007474 scopus 로고
    • On a variational problem with lack of compactness: The topological effect of the critical points at infinity
    • Bahri, A., Li, Y., and Rey, O., On a variational problem with lack of compactness: The topological effect of the critical points at infinity, Calc. Var. Partial Differential Equations 3, 1995, pp. 67-93.
    • (1995) Calc. Var. Partial Differential Equations , vol.3 , pp. 67-93
    • Bahri, A.1    Li, Y.2    Rey, O.3
  • 4
    • 0020591567 scopus 로고
    • Nonlinear scalar field equations i: Existence of a ground state
    • Berestycki, H., and Lions, P.-L., Nonlinear scalar field equations I: Existence of a ground state, Arch. Rational Mech. Anal. 82, 1983, pp. 313-345.
    • (1983) Arch. Rational Mech. Anal. , vol.82 , pp. 313-345
    • Berestycki, H.1    Lions, P.-L.2
  • 6
    • 0001067029 scopus 로고    scopus 로고
    • On the existence and profile of multi-peaked solutions to singularly perturbed semilinear dirichlet problems
    • Cao, D., Dancer, N. E., Noussair, E. S., and Yan, S., On the existence and profile of multi-peaked solutions to singularly perturbed semilinear Dirichlet problems, Discrete Contin. Dynam. Systems 2, 1996, pp. 221-236.
    • (1996) Discrete Contin. Dynam. Systems , vol.2 , pp. 221-236
    • Cao, D.1    Dancer, N.E.2    Noussair, E.S.3    Yan, S.4
  • 8
    • 0001613187 scopus 로고
    • Nonspreading wave packets for the cubic schrödinger equation with a bounded potential
    • Floer, A., and Weinstein, A., Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential, J. Funct. Anal. 69, 1986, pp. 397-408.
    • (1986) J. Funct. Anal. , vol.69 , pp. 397-408
    • Floer, A.1    Weinstein, A.2
  • 9
    • 0000924617 scopus 로고
    • n
    • Mathematical Analysis and Applications, Academic Press, New York-London
    • n, pp. 369-402 in: Mathematical Analysis and Applications, Part A, Adv. in Math. Suppl. Stud. 7A, Academic Press, New York-London, 1981.
    • (1981) Adv. in Math. Suppl. Stud. 7a , Issue.PART A , pp. 369-402
    • Gidas, B.1    Ni, W.M.2    Nirenberg, L.3
  • 11
    • 0000264842 scopus 로고    scopus 로고
    • On a singularly perturbed elliptic equation
    • Li, Y.Y., On a singularly perturbed elliptic equation, Adv. Differential Equations 2, 1997, pp. 955-980.
    • (1997) Adv. Differential Equations , vol.2 , pp. 955-980
    • Li, Y.Y.1
  • 12
    • 0000984635 scopus 로고    scopus 로고
    • On a singularly perturbed equation with Neumann boundary conditions
    • Li, Y. Y., On a singularly perturbed equation with Neumann boundary conditions, Comm. Partial Differential Equations 23, 1998, pp. 487-545.
    • (1998) Comm. Partial Differential Equations , vol.23 , pp. 487-545
    • Li, Y.Y.1
  • 13
    • 0003292086 scopus 로고
    • Generalized solutions of Hamilton-Jacobi equations
    • Pitman, Boston-London
    • Lions, P.-L., Generalized Solutions of Hamilton-Jacobi Equations, Research Notes in Mathematics No. 69, Pitman, Boston-London, 1982.
    • (1982) Research Notes in Mathematics No. 69 , vol.69
    • Lions, P.-L.1
  • 14
    • 0004106061 scopus 로고
    • lecture notes, Courant Institute of Mathematical Sciences, New York University
    • Nirenberg, L., Topics in Nonlinear Functional Analysis, lecture notes, Courant Institute of Mathematical Sciences, New York University, 1974.
    • (1974) Topics in Nonlinear Functional Analysis
    • Nirenberg, L.1
  • 15
    • 84971179248 scopus 로고
    • Locating the peaks of least-energy solutions to a semilinear Neumann problem
    • Ni, W.-M., and Takagi, I., Locating the peaks of least-energy solutions to a semilinear Neumann problem, Duke Math. J. 70, 1993, pp. 247-281.
    • (1993) Duke Math. J. , vol.70 , pp. 247-281
    • Ni, W.-M.1    Takagi, I.2
  • 16
    • 84990662413 scopus 로고
    • On the location and profile of spike-layer solutions to singularly perturbed semilinear dirichlet problems
    • Ni, W.-M., and Wei, J., On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure Appl. Math. 48, 1995, pp. 731-768.
    • (1995) Comm. Pure Appl. Math. , vol.48 , pp. 731-768
    • Ni, W.-M.1    Wei, J.2
  • 17
    • 0030578649 scopus 로고    scopus 로고
    • On the construction of single-peaked solutions to a singularly perturbed semilinear Dirichlet problem
    • Wei, J., On the construction of single-peaked solutions to a singularly perturbed semilinear Dirichlet problem, J. Differential Equations 129, 1996, pp. 315-333.
    • (1996) J. Differential Equations , vol.129 , pp. 315-333
    • Wei, J.1
  • 18
    • 0005473554 scopus 로고
    • Uniqueness of ground state solutions
    • English ed.
    • Zhang, L., Uniqueness of ground state solutions, Acta Math. Sci. (English ed.) 8, 1988, pp. 449-467.
    • (1988) Acta Math. Sci. , vol.8 , pp. 449-467
    • Zhang, L.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.